# SDR AALA960396

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: SS092900097003
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT NR 1732 - EN ROUTE YYC/DFW DURIGN CRUISE, RED GEAR UNSAFE LIGHT ILLUMINATED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR LEVER SWITCH.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
